Doctor insights on:
Can Too Much Vitamin D Give You Hot Flashes And Night Sweats
No: Vitamin d regulates your body's absorption of calcium, so too much vitamin d will lead to hypercalcemia or too much calcium in your blood. Hypercalcemia typically manifests as constipation, nausea, polyuria (excess urination), and in severe/chronic cases, renal problems and cardiovascular issues. None of these issues would manifest as hot flashes or night sweats. ...Read moreSee 1 more doctor answer
Night sweats may be a sign of an overactive thyroid, vitamin d deficiency, or a more serious problem like hodgkin's disease. The most common cause is probably just a heavy mattress and a warm room. The result is the same: waking up overheated and sweaty. Some people have a problem with sweating not just at night. ...Read more
I have low iron and vitamin d . I need to gain some weight fast. I also have IBS and night sweats every night....so should I drink ensure or boost everyday to put some ponds on ( like maybe 15 to 20 pounds within a month)?
Calories: Ensure and boost are good sources of extra calories, but ou must also eat plenty of good quality food on a balanced diet. Sounds like you're already seeing a doctor about your problem and they have sent lab tests. Green leafy vegetables have lots of iron. Ask your doctor for advice, or consult with dietician. Hope this helps! ...Read more
Low fever 99.2 -99.8 for last week. 3mm thyroid nodule, low vitamin d, clean X-ray occasional thyroid swelling, night sweats, itching. Mold allergy?
What causes fatigue, night sweats, chest pain, red painful wrinkled toes, vitamin D deficiency and leukocytes in urine?
Too wide: Oh man, these symptoms are too wide. Night sweat is very common in Anxiety disorder although any kind of chronic infection and inflammation, blood cancer could do it, I'm not too sure what painful wrinkled toe is. Leukocyte in urine could be a sing of urine infection or inflammation of urinary tract, Low vit D is due to lack of sun exposure and it's very common. ...Read moreSee 1 more doctor answer
Positive ANA 1:1280 vitamin d 8, C4 16.8 odd rashes and reactions, swollen fingers in am, dry eyes, headaches, tired all the time, night sweats?
Yes: Some antidepressants are among the most common causes of night sweats. However, others are actually commonly used to treat hot flashes, so those may be caused by a different drug or mechanism. I would talk to your doctor as it depends on what medications you are taking. Night sweats can also be a symptom of serious diseases, so you should see your doctor. ...Read moreSee 1 more doctor answer
Changes: I am one that believes that tubals interrupt some of the blood supply to each ovary which can change ovarian function. These symptoms may be unrelated however, since many women in their late 30s and 40s develop menopausal symptoms prior to the actual onset of menopause, which is described as perimenopause or ovarian dysfunction. It is treatable with the right physician. ...Read more
Anti depressants healthy to take for hot flashes and night sweats? Is it harmful to someone who isn't depressed?
Antidepressants: You should not be using these for any purpose other than psychiatric issues. Although on second thought ssris may be used for premenopausal syndromes. ...Read more
Not typical: Need more detailed description of symptoms. Where are the headaches, are they constant, how severe, what relieves them, etc. Are you having fever, when and how much; sore throat, muscle aches, gastrointestinal changes (nausea, vomiting, diarrhea). To what have you been exposed (sexually or otherwise). This does not necessarily sound like influenza, but need more info. See doctor. ...Read more
Sleep hyperhidrosis, more commonly known as the night sweats, is the occurrence of excessive sweating (hyperhidrosis) during sleep. The sufferer may or may not also suffer from excessive perspiration while awake. Sleep hyperhidrosis may occur at any age, but is most commonly ...Read more
- Talk to a doctor live online for free
- Can mental health drugs give you hot flashes and night sweats?
- Are there vitamins that help women with hot flashes night sweats?
- Can you take too much vitamin d?
- Ask a doctor a question free online
- Hot flashes and night sweats treatments
- Effexor for hot flashes and night sweats
- Can too much vitamin c give you diarrhea?
- Can too much vitamin b give you heartburn?
- Talk to a gynecologist online for free